# SDR C77A20150127003

- Difficulty date: January 26, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 17,827 hours, 14,323 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 4,868 hours, 2,760 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN RT FLOORBEAM, PN 170-65669-004, IS CORRODED AT FRAME 87 RBL 10 Y= +254. X=21675-22680 Y= 260.4.  R & R RT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 15000222D4 IAW EO E170-53MR-006 REV IR WO 1522721.
